# SDR DALA2023082907050

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON WEB BTW RBL 10 TO RBL 40 FROM STA 1701 TO 1720 AT PAX FLOOR STUCTURE (W4) ZONE 250 (GALLEY SETTLEMENT). CORRECTIVE ACTION: SUMMARY OF NRC 00689. WEB BTW RBL 10 TO RBL 40 FROM STA 1701 TO 1720 AT PAX FLOOR STUCTURE (W4) ZONE 250 (GALLEY SETTLEMENT) WAS REPAIRED PER B757-200 SRM 53-60-51-2R REPAIR 2. (2942059)
